# SDR RY3A02007

- Difficulty date: September 18, 2002
- Submitted: October 9, 2002
- Operation: Air carrier
- Aircraft: N58
- Make and model: Lear 60LEAR
- Aircraft serial: 057
- Engine: Pwa PW305A
- System (JASC): 2810 · Fuel Storage
- Part: Float Valve
- Part number: 66003462
- Condition: Leaking
- Location: Fuel Vent
- Part time: 2,926 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, CONTROL TOWER ADVISED THAT A VAPOR TRAIL WAS OBSERVED FROM LT WING.  AIRBORNE TECH CONFIRMED FUEL COMING FROM UNDER LT WING.  FLT WAS DEVIATED TO AND LANDING MADE, WITH FIRE EQUIPMENT STANDING BY.  FUEL FROM LT WING AND LEAK STOPPED.  NORMAL LANDING/ NO PROBLEMS.  REMOVED AND REPLACED LT FUEL VENT FLOAT VALVE IAW MFG MM.  REFUELED, LEAK CHECKED GOOD.  RETURNED TO SERVICE.
